# SDR UPS97222484

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Tie
- Part number: 69144723
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, IN THE MAIN CARGO STRINGER 4 LT BS 950, TIE HAS AREAS OF CORROSION.  REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW 53-10-1, SRM 51-30-2.
